# SDR DALA2025020600942

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 36,061 hours, 13,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797891) DURING INSPECTIONS FOR CRACKING OF THE FS663 PICKLE FORK FITTINGS PER AD 2021-09-06 (EM 5300-01157-02B), DAL MAINTENANCE IN CVG FOUND A CRACK ON THE FAILSAFE STRAP (P/N: 144A2412-4) COMMON TO THE LH FS663 PICKLE FORK FITTING. REPLACED PICKLE FORK PER ERA 623601-14AD.
